Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Got food infection, itchy skin and allergic problem. Took medicine. Getting burning sensation in stomach and slow digestion. Any advice?

Dear Sir/Madam, I got food infection before 3 weeks, with this I got skin itching and allergic problem. I went to skin specialist at Apollo, Kondapur, Hyderabad. I has given some medicine, used 3 week medicines to get normal position. He has done LFT test end of 3rd week, My S. SGPT ( ALT ) is showing 83 U/L (Normal range is 5 to 40). Doctor said, We will repeat this test after 2 weeks. I didn t go for test now, Please suggest me what to do. Also I am feeling, my digestion process become slow. Since when I had rice in the night, Morning also I am feeling slight uncomfortable in my stomach , Like slight burning sensation. My age is 31, I live at Lingampally, Hyderabad. Thanks Pratap Binni
Asked On : Mon, 25 Jun 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello
Thanks for posting to HCM.
Orally nill.
Intravenous fluid.
Injection antibiotic.
Syp. Digest twice a day.
After two day of iv fluid take light food.
Regards
Answered: Tue, 22 Oct 2013
I find this answer helpful
Ayurveda Specialist Dr. Sharmila Bura's  Response
Hello
Thanks for posting to HCM.
Orally nill.
Intravenous fluid.
Injection antibiotic.
Syp. Digest twice a day.
After two day of iv fluid take light food.
Regards
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor